Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Weak eigenvectors and the functional calculus


Author: R. T. Harris
Journal: Trans. Amer. Math. Soc. 109 (1963), 367-384
MSC: Primary 47.30
MathSciNet review: 0169070
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0169070-4
Article copyright: © Copyright 1963 American Mathematical Society